Minimum Representations of Rectangle Visibility Graphs

Caughman, John S. and Dunn, Charles L. and Laison, Joshua D. and Neudauer, Nancy Ann and Starr, Colin L. (2014) Minimum Representations of Rectangle Visibility Graphs. In: Graph Drawing 22nd International Symposium, GD 2014, September 24-26, 2014, Würzburg, Germany , pp. 527-528 .

Full text not available from this repository.


Item Type:Conference Poster
Classifications:G Algorithms and Complexity > G.070 Area / Edge Length
P Styles > P.900 Visibility
Z Theory > Z.250 Geometry
ID Code:1471

Repository Staff Only: item control page

References

Dean, A.M., Hutchinson, J.P.: Rectangle-visibility representations of bipartite graphs. Discrete Appl. Math. 75(1), 9-25 (1997)

Kant, G., Liotta, G., Tamassia, R., Tollis, I.G.: Area requirement of visibility representations of trees. Inform. Process. Lett. 62(2), 81-88 (1997)